Ospamox Petechiae Side Effect Reports
The following Ospamox Petechiae side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Petechiae, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
This Petechiae side effect was reported by a health professional from PL. A 75-year-old female patient (weight:NA) experienced the following symptoms/conditions: gastritis,duodenitis. The patient was prescribed Ospamox (dosage: 1 G, Bid), which was started on Jul 29, 2013. Concurrently used drugs: NA. When starting to take Ospamox the consumer reported the following symptoms:
Ospamox Petechiae Causes and Reviews
Platelets are little pieces of blood cells. Platelets help wounds heal and prevent bleeding by forming blood clots. Your bone marrow makes platelets. Problems can result from having too few or too many platelets, or from platelets that do not work properly.
If your blood has a low number of platelets, it is called thrombocytopenia. This can put you at risk for mild to serious bleeding. If your blood has too many platelets, you may have a higher risk of blood clots. With other platelet disorders, the platelets do not work as they should. For example, in von Willebrand Disease, the platelets cannot stick together or cannot attach to blood vessel walls. This can cause excessive bleeding.
Treatment of platelet disorders depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Ospamox Petechiae Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|